# SDR CA040420007

- Difficulty date: April 15, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 11,250 hours
- Engine: Ge CF343B1
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: O-Ring
- Part number: MS29513326
- Condition: Leaking
- Location: Fuel Coupling
- Component: Coupling
- Component part number: W70124DE
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE WALK AROUND , MAINTENANCE DISCOVERED FUEL LEAK AROUND RT WING DRYBAY DRAIN.  DRY BAY PANELS WERE REMOVED AND DRY BAY FOUND TO HAVE SMALL AMOUNT OF FUEL PRESENT.  THE COUPLING THAT ATTACHES THE AIR SCOOP TO THE FUEL TANK VENTLINES ON THE RT WING WAS FOUND TO BE LEAKING INTO THE DRY BAY.  COUPLING PACKINGS WERE REPLACED AND LEAK CHECK WAS COMPLETED WITH NO LEAKS FOUND.  AIRCRAFT WAS RETURNED TO SERVICE.  AIRCRAFT HOURS WERE 11178:51 AIRCRAFT CYCLES WERE 9107
